# SDR FDEA201607132432

- Difficulty date: July 13, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 80,312 hours, 18,636 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2512504
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBD FLAP OTBD AFT HINGE, FLAP SIDE, PIVOT OTBD BORE FOUND CORROSION.  REWORKED AND FOUND EXCEEDED LIMIT IAW CMM 57-52-03.  EXISTING HOLE DIA: 1.289",  FINAL HOLE DIA: 1.328" AND MAXIMUM ALLOWABLE HOLE DIA: 1.220".  NEW REPAIR BUSHING FABRICATED AND INSTALLED IAW EA 1-5750-69360B, PT 5, STEP 1A & STEP 1D, TITLE: WINGS - T/E & T/E DEVICES, RT INBD FLAP HINGE BRACKET ASSY, REPAIR.  REPAIR CLASSIFIED AS MAJOR IAW GMM6-2-100.  REFER TO WRI 57504794 FOR WORK DETAILS.
